# SDR VNAA2025102211101

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N612NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15477
- Aircraft time: 12,841 hours, 11,112 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE FOUND ON FUSELAGE AT FS 949.00, BETWEEN STRINGERS 20R AND 21R. THE DENT IS SMOOTH AND FOUND CRACK FREE BY VISUAL INSPECTION. DIMESION ARE 0.067 X 1.57 X 0.118 INCH. VERIFIED WORK PERFORMED AT RHS FUSELAGE FS942.00-FS897.00 STR 19R-22R IAW REO 690-53-51-528. THIS C/W PERM REPAIR IAW EA 53-2025-1234.
